# SDR ASAA0842509

- Difficulty date: December 19, 2007
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 34,113 hours, 18,654 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C26603202
- Condition: Chafed
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 4 L/E SLAT LOWER SURFACE OF T/E WEDGE CHAFED IN CENTER AREA.  REMOVED DAMAGED AREA, FABRICATED FILLER AND REPAIR DOUBLER, PREPARED AREA AND BONDED IAW B737 SRM 51 70 10 PAR 7 8 11 15 AND 20.
